# SDR 2000ZZZX614

- Difficulty date: February 24, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N35033
- Make and model: Cessna 177B
- Aircraft serial: 177022169
- System (JASC): 3252 · Shimmy Damper
- Part: Shimmy Dampener
- Condition: Broken
- Location: Mlg
- Part time: 100 hours
- Component: 17430213
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER REPLACING AN OLD SHIMMY DAMPENER WITH A NEW ONE AT APPROXIMATELY 100 HOURS IN SERVICE, THE NEW PART BROKE AT THE OUTER C-CLAMP RING SPLITTING THE OUTER CYLINDER CASE.  THIS HAPPENED AS THE AIRCRAFT STOPPED SHIMMING.  THE END PLUG, C-CLAMP AND ALL FLUID WERE LOST.  NO INJURIES TO OCCUPANTS.  THIS IS THE NEW STYLE CYLINDER.  SUBMITTER STATEDTHIS CYLINDER MAY NEED MORE END DISTANCE OR THICKNESS.  PART TOTAL TIME, 100 HOURS.  (X)
